# SDR QXEA9900443

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 312.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN FUSELAGE SKIN JUST AFT OF LEFT-HAND ICE SHIELD AT STATION 312.350 AND STRINGER 12.  REPAIRED IAW HORIZON AIR EA 9-53-442B.
